Have I had any side effects... honest answer? I can't tell if I have or not so far. Still the same tiredness. Still the same nausea. Still the same hand joint pain. Still the same on and off headache I just can't seem to get rid of. Hmmm, but I think my anxiety has been a bit worse actually. My hormones acting up maybe? The uncertainty of coming off the drug, its withdrawals and what it means to my risk of getting cancer again more likely. I can't stop questioning what I want to do with this next chapter in my life and if I'm on the right path... and where do I want that path to lead? Overthinking... yes... can I help it? No.
One more practical aspect of coming off Tamoxifen after 10 years (and still pre-menopausal which means not going straight onto any other hormone based drugs) is that I am now 10 years cancer-free and also now not taking any serious medication which means I am in a really good place to get some life insurance for the first time. Having a mortgage and two dependents its been of some concern for me for a long time. I hope to get this sorted soon and I'll let you know if I find a good sympathetic and straight forward company!
If anyone has any more personal or specific questions they would like ask about Tamoxifen and its side effects, please don't hesitate in contact me directly and I'm happy to answer as best I can. I'll update again in a few weeks to see if anything has changed. Have a nice weekend, Emilienne x
Share this post